# SDR 03FDEA01405

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,145 hours, 24,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 740 FRAME COMMON TO DELTA BOX  RBL 7 THRU LBL 7  WL 156  REMOVED CORROSION ON 740 FRAME COMMON TO DELTA BOX  RBL 7 TO LBL 7, WL 156.    CORROSION BLEND-OUT OUT OF LIMITS IAW SRM 53-10-1  FIG 1.  ORIGINAL THICKNESS .112    MATERIAL REMAINING = .052.  REMOVED CHORD AND REPLACED IAW SRM 51-30-2.  AIR DISTRIBUTION DUCTS REMOVED FOR ACCESS LEAK CHECKED GOOD IAW FED EX MM 36-00-  000-5 IAW EA 7-5330-54955.
